View Authors A-Z

47 result(s) found for "J":

Jackson, A and Sambridge, M (2020). Benford analysis of Covid-19 data. Posted on Jupiter.ethz.ch April 2020; last accessed November 17, 2020. View Complete Reference Online information Works that this work references Works that reference this work
Jager, H and Liardet, P (1988). Distribution arithmétiques des dénominateurs de convergents de fractions continues. Nederl. Akad. Wetensch. Indag. Math. 50(2), pp. 181-197. DOI:10.1016/S1385-7258(88)80026-X. FRE View Complete Reference Online information Works that this work references Works that reference this work
Jamain, A (2001). Benford’s Law. Master Thesis. Imperial College of London and ENSIMAG. View Complete Reference Online information Works that this work references Works that reference this work
Jameson, M, Thorner, J and Ye, L (2014). Benford's Law for Coefficients of Newforms. arXiv:1407.1577 [math.NT]; posted July 7, 2014; last accessed November 10, 2014. View Complete Reference Online information Works that this work references Works that reference this work
Jang, D, Kang, JU, Kruckman, A, Kudo, J and Miller, SJ (2009). Chains of distributions, hierarchical Bayesian models and Benford's Law. Journal of Algebra, Number Theory: Advances and Applications 1(1), pp. 37-60. View Complete Reference Online information Works that this work references Works that reference this work
Jann, B (2008). Multinomial goodness-of-fit: large sample tests with survey design correction and exact tests for small samples. The Stata Journal 8(2), pp. 147-169. View Complete Reference Online information Works that this work references Works that reference this work
Jansen, CJM and Pollman, MMW (2001). On round numbers: pragmatic aspects of numerical expressions. Journal of Quantitative Linguistics 8(3), pp. 187-201. DOI:10.1076/jqul.8.3.187.4095. View Complete Reference Online information Works that this work references Works that reference this work
Jäntschi, L, Bolboaca, S, Stoenoiu, C, Iancu, M, Marta, MM and Pică, EM, Ştefu, M, Sestraş, AF, Duda, MM, Sestraş, RE, Ţigan, S, Abrudan, I, and Bălan, MC (2009). Distribution Fitting 4. Benford test on a sample of observed genotypes number from running of a genetic algorithm . Bulletin UASVM Agriculture 66(1), pp. 82-88. View Complete Reference Online information Works that this work references Works that reference this work
Janvresse, E (2009). Quel est le début de ce nombre?. Images des Mathématiques, 26 December. FRE View Complete Reference Online information Works that this work references Works that reference this work
Janvresse, É (2012). Quelques contributions aux probabilités eta la théorie ergodique. Document de synthèse présenté pour l’Habilitation à Diriger des Recherches, l’université de Rouen. FRE View Complete Reference Online information Works that this work references No Bibliography works reference this work
Janvresse, E and De la Rue, T (2003). La loi de Benford. Quadature no. 48, pp. 5-9. FRE View Complete Reference No online information available Works that this work references Works that reference this work
Janvresse, E and de la Rue, T (2004). From Uniform Distributions to Benford’s Law. Journal of Applied Probability 41(4), pp. 1203-1210. ISSN/ISBN:0021-9002. View Complete Reference Online information Works that this work references Works that reference this work
Janvresse, É and de la Rue, T (2009). Benford’s law. (Catalan. Catalan summary). Butl. Soc. Catalana Mat., 24(1):5{12, 2009. Translated by Frederic Utzet. DOI:10.2436/20.2002.01.18. CAT View Complete Reference Online information Works that this work references No Bibliography works reference this work
Janvresse, É and de la Rue, T (2012). Averaging along Uniform Random Integers. Uniform Distribution Theory 7(2), pp. 35–60. View Complete Reference Online information Works that this work references Works that reference this work
Jasak, Z (2009). Benford's Law and First Letters. Unpublished manuscript. View Complete Reference No online information available Works that this work references No Bibliography works reference this work
Jasak, Z (2010). Benfordov zakon i reinforcement učenje (Benford's Law and reinforcment learning) . MSc Thesis, University of Tuzla, Bosnia. SRP View Complete Reference Online information Works that this work references Works that reference this work
Jasak, Z (2011). Benford’s Law and Invariances. Journal of Mathematics and System Science, Volume 1, No.1 (Serial No.1). ISSN/ISBN:2159-5291. View Complete Reference No online information available Works that this work references Works that reference this work
Jasak, Z (2015). Benford's Law and Arithmetic Sequences. Journal of Mathematical Sciences: Advances and Applications, 32, pp. 1-16. ISSN/ISBN:0974-5750. View Complete Reference Online information Works that this work references Works that reference this work
Jasak, Z (2016). Benford's Law and Hosmer-Lemeshow test. Journal of Mathematical Sciences: Advances and Applications Volume 41, 57-73. View Complete Reference No online information available Works that this work references No Bibliography works reference this work
Jasak, Z (2017). Sum invariance testing and some new properties of Benford's law. Doctorial Dissertation, University of Tuzla, Bosnia and Herzegovina. View Complete Reference Online information Works that this work references Works that reference this work
Jasak, Z (2018). Benford's Law and Wilcoxon Test. Journal of Mathematical Sciences: Advances and Applications 52, pp. 69-81. View Complete Reference No online information available Works that this work references No Bibliography works reference this work
Jasak, Z and Banjanovic-Mehmedovic, L (2008). Detecting Anomalies by Benford's Law. In Proceedings of IEEE International Symposium on Signal Processing and Information Technology, 2008. ISSPIT 2008, pp. 453-458 . ISSN/ISBN:978-1-4244-3554-8. DOI:10.1109/ISSPIT.2008.4775660. View Complete Reference Online information Works that this work references Works that reference this work
Jech, T (1992). The Logarithmic Distribution of Leading Digits and Finitely Additive Measures. Discrete Mathematics 108(1-3), pp. 53-57. ISSN/ISBN:0012-365X. DOI:10.1016/0012-365X(92)90659-4. View Complete Reference Online information Works that this work references Works that reference this work
Jiang, H, Shen, J-J and Zhao, Y-M (2011). Benford’s Law in nuclear structure physics. Chinese Physics Letters, 28(3), pp. 32101–32104. DOI:10.1088/0256-307X/28/3/032101. View Complete Reference Online information Works that this work references Works that reference this work
Jiang, W, Ho, ATS, Treharne, H and Shi, YQ (2010). A Novel Multi-size Block Benford's Law Scheme for Printer Identification. In: Qiu G., Lam K.M., Kiya H., Xue XY., Kuo CC.J., Lew M.S. (eds) Advances in Multimedia Information Processing - PCM 2010. PCM 2010. Lecture Notes in Computer Science, vol 6297. Springer, Berlin, Heidelberg, pp. 643-652. DOI:10.1007/978-3-642-15702-8_59. View Complete Reference Online information Works that this work references Works that reference this work
Jiménez, R and Hidalgo, M (2014). Forensic Analysis of Venezuelan Elections during the Cha ́vez Presidency. PLOS ONE 9(6), pp. 1-18. DOI:10.1371/journal.pone.0100884. View Complete Reference Online information Works that this work references Works that reference this work
Joannes-Boyau, R, Bodin, T, Scheffers, A, Sambridge, M and May, SM (2015). Using Benford’s law to investigate Natural Hazard dataset homogeneity. Nature -Scientific Reports 5:12046, pp. 1-8 . DOI:10.1038/srep12046. View Complete Reference Online information Works that this work references Works that reference this work
Joenssen, DW (2013). Two digit testing for Benford's Law. Proceedings of the ISI World Statistics Congress, 59th Session in Hong Kong. View Complete Reference Online information Works that this work references Works that reference this work
Joenssen, DW (2013). A New Test for Benford’s Distribution. In: Abstract-Proceedings of the 3rd Joint Statistical Meeting DAGStat, March 18-22, 2013; Freiburg, Germany. View Complete Reference No online information available No Bibliography works referenced by this work. Works that reference this work
Joenssen, DW (2014). Testing for Benford's Law: A Monte Carlo Comparison of Methods. Preprint available at SSRN: https://ssrn.com/abstract=2545243; last accessed Mar 24, 2019 . DOI:10.2139/ssrn.2545243. View Complete Reference Online information Works that this work references Works that reference this work
Joenssen, DW (2015). BenfordTests: Statistical Tests for Evaluating Conformity to Benford's Law. R package version 1.2.0 . View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work
Johnson, GC (2009). Using Benford’s Law to Determine if Selected Company Characteristics are Red Flags for Earnings Management. Journal of Forensic Studies in Accounting & Business, Vol. 1 Issue 2, pp. 39-65. View Complete Reference Online information Works that this work references Works that reference this work
Johnson, GG (2005). Financial Sleuthing Using Benford's Law to Analyze Quarterly Data with Various Industry Profiles. Journal of Forensic Accounting 6(2), pp. 293-316. View Complete Reference Online information Works that this work references Works that reference this work
Johnson, GG and Weggenmann, J (2013). Exploratory Research Applying Benford’s Law to Selected Balances in the Financial Statements of State Governments. Academy of Accounting & Financial Studies Journal 17 (3), pp. 31-44. View Complete Reference Online information Works that this work references Works that reference this work
Johnson, P (2005). Fraud Detection with Benford's Law. Accountancy Ireland, 37, pp. 16-17. View Complete Reference Online information Works that this work references Works that reference this work
Johnstone, P and Petry, FE (1994). Design and Analysis of Nonbinary Radix Floating-Point Representations. Computers & Electrical Engineering 20(1), pp. 39-50. ISSN/ISBN:0045-7906. DOI:10.1016/0045-7906(94)90005-1. View Complete Reference Online information Works that this work references No Bibliography works reference this work
Joksimović, D, Knežević, G, Pavlović, V, Ljubić, M and Surovy, V (2017). Some Aspects of the Application of Benford’s Law in the Analysis of the Data Set Anomalies. In: Knowledge Discovery in Cyberspace: Statistical Analysis and Predictive Modeling. New York: Nova Science Publishers, pp. 85–120. ISSN/ISBN:978-1-53610-566-7. View Complete Reference Online information Works that this work references Works that reference this work
Jolion, JM (2001). Images and Benford's Law. Journal of Mathematical Imaging and Vision 14(1), pp. 73-81. ISSN/ISBN:0924-9907. DOI:10.1023/A:1008363415314. View Complete Reference Online information Works that this work references Works that reference this work
Jolissaint, P (2005). Loi de Benford, relations de récurrence et suites équidistribuées. Elem. Math. 60, pp. 10-18. FRE View Complete Reference Online information Works that this work references Works that reference this work
Jolissaint, P (2009). Loi de Benford, relations de récurrence et suites équidistribuées II. Elem. Math. 64 (1), pp. 21-36. FRE View Complete Reference Online information Works that this work references Works that reference this work
Jolissaint, P (2017). L’étonnante loi de Benford. VSMP Bulletin No. 135, pp. 13-17. FRE View Complete Reference Online information Works that this work references No Bibliography works reference this work
Jones, BK (2002). Logarithmic distributions in reliability analysis. Microelectronics and Reliability, 42(4-5), pp. 779-786. ISSN/ISBN:0026-2714. DOI:10.1016/S0026-2714(02)00031-8. View Complete Reference Online information Works that this work references No Bibliography works reference this work
Jones, WA (2019). A Benford Analysis of National Collegiate Athletic Association Division I Finance Data. Journal of Sports Economics. DOI:10.1177/1527002519887430. View Complete Reference Online information Works that this work references No Bibliography works reference this work
Jordan, CE and Clark, SJ (2011). Detecting Cosmetic Earnings Management Using Benford’s Law. The CPA Journal 81 (2), pp. 32–37. View Complete Reference Online information Works that this work references Works that reference this work
Jošić , H and Žmuk, B (2020). The Application of the Law of Anomalous Numbers on Global Food Prices in Examining Psychological Pricing Strategies. Journal of International Food & Agribusiness Marketing, pp. 1-16. DOI:10.1080/08974438.2020.1796880 . View Complete Reference Online information Works that this work references No Bibliography works reference this work
Jošić, H and Žmuk, B (2018). The Application of Benford’s Law in psychological pricing detection. Zbornik radova Ekonomskog fakulteta Sveučilišta u Mostaru, No. 24, pp. 37-57. View Complete Reference Online information Works that this work references Works that reference this work
Judge, G and Schechter, L (2009). Detecting problems in survey data using Benford’s law. J. Human Resources 44, pp. 1-24. DOI:10.3368/jhr.44.1.1. View Complete Reference Online information Works that this work references Works that reference this work